# SDR DALA2021092405751

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 69,255 hours, 32,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK IN FRAME ONLY OF #3 HOLE. CORRECTIVE ACTION: COMPLIED WITH ERA 594266-14AD. (1959705)
